# SDR SWAA070109

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 49,363 hours, 49,285 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638416M
- Part serial: 6996K
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, RIGHT ELEVATOR TAB FAILED T/E FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TAB ASSY PER MM.
